American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39.10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] L. M. Delves. Exponential differences . Math. Comp. 20 (1966) 246-256. MR 0196309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Achi Brandt. Estimates for difference quotients of solutions of Poisson type difference equations . Math. Comp. 20 (1966) 473-499. MR 0204897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. F. Traub. Generalized sequences with applications to the discrete calculus . Math. Comp. 19 (1965) 177-200. MR 0179489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia